# SDR ASAA2025110962207

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 65,347 hours, 19,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTBOUND FA'S REPORT EXIT ROW SIGN COVER FOUND. GROUNDED - YES. FOUND OVERHEAD EXIT ROW SIGN LOCATED AT THE OVERWING EXITS AFT LENS REMOVED. REINSTALLED THE OVERHEAD EXIT SIGN AFT LENS IN REF TO AMM 33-51-01. EXIT LIGHTS OPS-CHECK GOOD.
